# SDR GTIA030370

- Difficulty date: May 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND T-CHORD SUPPORT ANGLE IS CRACKED IN RADIUS.  REMOVED SUPPORT ANGLE.  INSTALLED CLIP. (M)
